# SDR UPS03841016

- Difficulty date: July 31, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION IN FLIGHT - CABIN ALTITUDE CLIMBED AT A RAPID RATE
